# SDR SWAA2022062822419

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 33,543 hours, 15,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 52132110135
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR LOWER PAN AFT BRACKET CRACKED / [01] R&R L2 AFT ENTRY DOOR LOWER PAN AFT BRACKET AS PER SRM 52-40-02;[02] C/W
